[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] site problems



Geneece,
I saw my diabetes educator last week and she was telling me about a patient of
hers who is allergic to plastic and has the same reaction - is that a
possibility?

>>> Geneece Pulley <email @ redacted> 02/26/01 09:24PM >>>
This is my first time posting so I hope it comes out right.  I have been on a
MM508 since Jul 00.  This is my second time around with a pump.  The first
time from 95-98...sporadically.  I am having problems with my sites.  After I
take out a site to change it I have major intense itching.  It is horrible and
I usually wind up itching until there is some broken skin.  I use IV prep
beforehand.  I use the sofset QR with the IV 3000 dressing.  You can see every
site I have ever used because it like leaves a permanent mark on my skin..a
nice little rectangular darkened spot.  Usually when I first put in a new site
I will itch quite abit but get throught it...then that itch goes away for some
reason.  But when I take a site out it is a whole other story.  I am allergic
to latex, but this stuff is supposedly latex-free.  I am beginning to wonder
if I could be allergic to teflon.  Is that possible?  Has anyone ever had this
problem before?  I've got to make this pump thing work out t!
!
his time.  Hoping for any answers...Geneece <email @ redacted>


_________________________________________________________________
iVillage.com: Solutions for Your Life
Check out the most exciting women's community on the Web
http://www.ivillage.com
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml